C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG (TPS) STYLET (4F) (SINGLE LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent stylet was confirmed; however, the root cause could not be determined.The product returned for evaluation was a 3 cg stylet with a t-lock assembly.No obvious evidence of use residue was observed on the sample.The t-lock assembly was approximately in the middle of the stylet.Two bends were observed on either side of the t-lock assembly.Microscopic inspection of the stylet confirmed the bends however, no other damage or deficiencies were observed.Microscopic inspection of the distal end of the stylet did not reveal any bends.Two bends were observed approximately in the middle of the stylet; however, it is unknown how or when the stylet was bent.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include device manipulation prior to or during attempted use.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported that they went to remove the wire from the picc kit, the tip of the wire was bent in the packaging.The kit was disposed, and a new kit had to be used.No other information was provided.On 12/12/2024: the returned device exhibited a bent stylet.